Advanced search
Start date

Computational simulation of turbulent non Newtonian fluids with free surfaces

Grant number: 09/16954-8
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): April 01, 2010
Effective date (End): March 31, 2013
Field of knowledge:Engineering - Mechanical Engineering - Transport Phenomena
Principal researcher:Valdemir Garcia Ferreira
Grantee:Giseli Aparecida Braz de Lima
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:04/16064-9 - Mechanics of non-stationary fluids: applications in aeronautics and rheology, AP.TEM
News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CORREA, L.; LIMA, G. A. B.; CANDEZANO, M. A. C.; BRAUN, M. P. S.; OISHI, C. M.; NAVARRO, H. A.; FERREIRA, V. G. A C-2-continuous high-resolution upwind convection scheme. International Journal for Numerical Methods in Fluids, v. 72, n. 12, p. 1263-1285, AUG 30 2013. Web of Science Citations: 0.
FERREIRA, V. G.; KAIBARA, M. K.; LIMA, G. A. B.; SILVA, J. M.; SABATINI, M. H.; MANCERA, P. F. A.; MCKEE, S. Application of a bounded upwinding scheme to complex fluid dynamics problems. Mathematical and Computer Modelling, v. 57, n. 3-4, p. 435-459, FEB 2013. Web of Science Citations: 1.
LIMA, G. A. B.; FERREIRA, V. G.; CIRILO, E. R.; CASTELO, A.; CANDEZANO, M. A. C.; TASSO, I. V. M.; SANO, D. M. C.; SCALVI, L. V. A. A continuously differentiable upwinding scheme for the simulation of fluid flow problems. Applied Mathematics and Computation, v. 218, n. 17, p. 8614-8633, MAY 1 2012. Web of Science Citations: 2.
FERREIRA, V. G.; DE QUEIROZ, R. A. B.; LIMA, G. A. B.; CUENCA, R. G.; OISHI, C. M.; AZEVEDO, J. L. F.; MCKEE, S. A bounded upwinding scheme for computing convection-dominated transport problems. COMPUTERS & FLUIDS, v. 57, p. 208-224, MAR 30 2012. Web of Science Citations: 15.

Please report errors in scientific publications list by writing to: